# SDR QXEA200501170

- Difficulty date: August 13, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 4,466 hours, 4,326 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2360: GALLEY DOOR WAS UNABLE TO BE OPENED FROM THE INSIDE.  MAINTENANCE CLEANED AND LUBED AFT GALLEY SERVICE DOOR AS REQUIRED.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
